# SDR SWI2024F00525

- Difficulty date: April 24, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR, AFT SURROUND, LOWER CHANEL BRACKET CRACKED,    HN00154888     (C-CHECK RO 6/19/2024)    REMOVED CRACKED BRACKET AND INSTALLED NEW LOWER CHANNEL BRACKET, AFT BAGGAGE BAY DOOR. REF DWG#MM670-35060 REV-W, CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-- 001-001-A01 REVISION 38: JUL 25/2020900. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
